The basis property of root functions of operators with multipoint boundary conditions
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1053-1056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a23,
author = {I. S. Lomov},
title = {The basis property of root functions of operators with multipoint boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {1053--1056},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a23/}
}
I. S. Lomov. The basis property of root functions of operators with multipoint boundary conditions. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1053-1056. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a23/